# SDR P5CA2019062540131

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 15,156 hours, 4,290 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: SE11761
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK DOES NOT WORK PROPERLY. WHEN INHALING, OXYGEN COMES OUT IN SHORT BURSTS, NOT A STEADY FLOW.  REMOVED AND REPLACED OXYGEN MASK IAW AMM 35-11-51, AND CHECKED OK.
